# SDR CR33955

- Difficulty date: August 30, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Filed by: New England Propeller Service Inc, repair station RC2R130L
- Make and model: Beech 1900D
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Condition: Broken
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE MAIN BEARING BROKEN IN HUB SOCKET.  BEARING RETURNED TO BIG SKY AIRLINES FOR REVIEW.
